# SDR USAA2009091692542

- Difficulty date: September 13, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 38,684 hours, 15,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 405
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - EEL - EMERGENCY POWER SUPPLY UNIT INOP.  REPLACED EMERGENCY POWER SUPPLY UNIT AS REQUIRED.
